# SDR MASA2016012912725

- Difficulty date: January 29, 2016
- Submitted: January 30, 2016
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 28,673 hours, 23,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 13 A/C
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP ROW 13AC DISLODGED.  MAINTENANCE INSTALLED THE EMERGENCY LIGHT STRIP.
